# SDR ASAA2022092040003

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 1,823 hours, 537 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Part number: 2566M05P04
- Part serial: WYGM3307
- Condition: Leaking
- Location: #2 Engine
- Part time: 2,338 hours, 715 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EXTERIOR CHECK OBSERVED ENG #2 LEAKING FUEL FROM DRAIN MAST. GROUNDED - YES. REMOVED AND REPLACED ENG #2 MAIN FUEL PUMP REF B737-9  AMM 73-11-01-400.
